# SDR JJBA20151126006

- Difficulty date: November 26, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 33,493 hours, 45,646 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTOR BEEPING DURING TAXI.  R & R LAVATORY SMOKE DETECTOR.
